# SDR COMA2012021650008

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 36,985 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601R3220832
- Condition: Cracked
- Location: Fuselage
- Part time: 36,985 hours, 32,164 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND ON UPPER VERTICAL BEAM.  REPAIRED DAMAGED AREA IAW REO 601R-53-41-1545.
